The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 130 NO.2 / (1996))
On certain binary functions in operator algebras
Ray Redheffer, Peter Volkmann,
Pages. 368-376
Abstract
Contents 1. Introduction
2. Four binary functions
3. Proof, first step
4. Proof, continued
5. Proof, concluded
6. A refinement
7. The cayley transform
8. Proof of theorem 3
Key words
Mathmatical Subject Classification